MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION REZUM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

BOSTON SCIENTIFIC CORPORATION REZUM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number G2200
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the unit stopped in middle of the water vapor therapy procedure.The saline solution was restocked, and the unit reprimed, but still not worked.Therefore, the procedure could not be completed.There were no patient complications.This event is being reported for aborted/cancelled procedure with a patient under anesthesia or sedation is unknown.
 
Additional Manufacturer Narrative
Upon receipt of this generator at our quality assurance laboratory, this device was thoroughly analyzed.The service department was unable to replicate the generator stopping during procedure fault condition.There was no error codes displayed during the incoming functional testing.The generator passed the post (power on self-test).The syringe and delivery device were connected with no issues.The generator primed and flush as per specifications.This generator received all required updates as per upgrade checklist and plastic enclosure upgrades.The product was in overall good physical condition and passed full all the functional and electrical safety testing.It is suspected that the issue was with the handpiece used.Based on the analysis results of this device, the reported event was not confirmed.Therefore, the investigation conclusion code assigned is no problem detected.
 
Event or Problem Description
It was reported that the unit stopped in middle of the water vapor therapy procedure.The saline solution was restocked, and the unit reprimed, but still not worked.Therefore, the procedure could not be completed.There were no patient complications.This event is being reported for aborted/cancelled procedure with a patient under general anesthesia.

Brand Name
REZUM
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
NORTECH SYSTEM INC
925 6th avenue ne
milaca 56353
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21364150
Report Number2124215-2025-06006
Device Sequence Number8563762
Product Code GEI
UDI-Device Identifier08714729986850
UDI-Public(01)08714729986850(11)180725(21)3491
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K180237
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG2200
Device Catalogue NumberG2200
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2025
Supplement Date Received by Manufacturer06/03/2025
Initial Report FDA Received Date02/12/2025
Supplement Report FDA Received Date07/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/25/2018
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown